# SDR SWAA2022032381084

- Difficulty date: March 8, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 20,316 hours, 9,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION BS 727F TO BS 847 LBL23 WL 156 / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ALL LOCATIONS ; FOUND DEEPEST LOCATION TO BE AT BS 727G+10 LBL 23 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED ACB L/H FLOOR TO SIDEWALL SUPPORT BS727+4 TO BS847; LBL 23; WL 156. PER SRM 51-40-02-0G-0;[04] LOCATED ; DRILLED; AND DEBURRED NEW L/H FLOOR TO SIDEWALL PLATE BS 727+4 TO BS 847; LBL 23; WL 156 IAW DWG# 146A7500; SRM 51-40-05-0G-0. OK TO INSTALL;[05] INSPECTED ACTION 4; OK TO INSTALL;[06] INSTALLED NEW L/H FLOOR TO SIDEWALL PLATE BS 727+4 TO BS 847; LBL 23; WL 156 IAW DWG# 146A7500; SRM 51-40-02-0G-0.;[07] RII INSPECTED ACTION 6;[08] ALL AMT STEPS COMPLETE; UPDATED PARTS CHART;[09] INSPECTION COMPLETE
